A mixed problem with an integral condition for parabolic equations with a Bessel operator
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2094-2098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a9,
author = {N. E. Benuar and N. J. Yurchuk},
title = {A mixed problem with an integral condition for parabolic equations with a {Bessel} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2094--2098},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a9/}
}
TY - JOUR AU - N. E. Benuar AU - N. J. Yurchuk TI - A mixed problem with an integral condition for parabolic equations with a Bessel operator JO - Differencialʹnye uravneniâ PY - 1991 SP - 2094 EP - 2098 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a9/ LA - ru ID - DE_1991_27_12_a9 ER -
N. E. Benuar; N. J. Yurchuk. A mixed problem with an integral condition for parabolic equations with a Bessel operator. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2094-2098. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a9/